MathSciNet Relay Station
MathSciNet bibliographic data
MR1375158 47B38 (32H10 46E22 47A13)
Bagchi, Bhaskar; Misra, Gadadhar Homogeneous tuples of multiplication operators on twisted Bergman spaces. J. Funct. Anal. 136 (1996), no. 1, 171–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement